1 doctor weighed in:

I've been on Minastrin 24 FE for 1 yr but haven't gotten my period the past 3 months. Have taken all pills and have all the symptoms but nothing?

1 doctor weighed in
Dr. Parul Krishnamurthy
Obstetrics & Gynecology

In brief: Can happen

However, just to be on the safe side, do a pregnancy test.
The pills can thin your uterine lining, such that then there is no period, this is typically reversible, once the pill is stopped

In brief: Can happen

However, just to be on the safe side, do a pregnancy test.
The pills can thin your uterine lining, such that then there is no period, this is typically reversible, once the pill is stopped
Dr. Parul Krishnamurthy
Dr. Parul Krishnamurthy
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
27 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors